Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pink discharge, itching, uncomfortability, cravings. Taken new birth control. Connected?

Lately I have been on a new birth control , however, as of last week I have light pink when I wipe, dry discharge in my underwear and also some itching and uncomfortability. I have also felt as if I m having cravings and solid weight. Do any of these have any links? Could they just be the hormone from the birth control? Or a bacterial infection
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
Oral contraceptive pills can cause side effects like intermenstrual spotting, brownish discharge etc.
Nausea, bloating sensation etc can also be experienced with these pills.
If you are having any associated symptoms like vaginal discharge etc, better to get examined to find out pelvic infection.
If there are no signs of infection and the symptoms are due to pills only, you can go for symptomatic treatment.
Possibly the symptoms will subside soon.
If the brown discharge persists, you can go for additional dose of hormones for few days.
This will help in decreasing the spotting.
If the problems increase you can change the contraceptive method with your doctor's advice.
Take care.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor